MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TRIAL OFFSET 5MM; INSTRUMENT FOR KNEE SURGERIES

MEDACTA INTERNATIONAL SA GMK-REVISION TRIAL OFFSET 5MM; INSTRUMENT FOR KNEE SURGERIES
Catalog Number 02.07.10.8652
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
On removal of the trial assembly, the anti-rotational insert of the trial offset came out.The trial stem and trial offset remained the tibial bone.They were removed with some pliers.There were 20 minutes of delay in the surgery due to this event.
 
Additional Manufacturer Narrative
Batch review performed on 08 november 2023: lot 2261891: (b)(4) items manufactured and released on 09-jun-2023.No anomalies found related to the problem.To date, no other similar events have been reported during the period of review.Preliminary investigation: the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset was unable to withstand the blows and disengaged from the offset body itself.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager the performed analysis confirmed that the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset is unable to withstand the blows and disengages from the offset body itself.Additional information reported i nthis fu: - device returned on data 27 november 2023 -visual inspection of the device.

Brand Name
GMK-REVISION TRIAL OFFSET 5MM
Common Device Name
INSTRUMENT FOR KNEE SURGERIES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18191306
Report Number3005180920-2023-00922
Device Sequence Number12572142
Product Code LXH
UDI-Device Identifier07630345713155
UDI-Public07630345713155
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.07.10.8652
Device Lot Number2261891
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown